# SDR P2EA2001M0004

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- Aircraft time: 50,024 hours, 28,716 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588810903
- Part serial: 06811302
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

Auto Pilot twitches in pitch on VG1. Auto Pilot pulls back on controls continuiously when operated on system "A". Corrective action: Removed and replaced Pitch Computer IAW MM 22-11-151A, operatoinal check normal. See A/C 120 Log pages 92743 and 92744. This report is filed closed.
